# SDR GTIA2020071335248

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 32,318 hours, 14,740 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY HUMID SMELL ON DESCENT SUSPECT PACK 1.   FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.  R&R RECIRCULATION FILTERS IAW AMM 21-21-41 OPS CHECK GOOD AND DID CHECK OF PACK NO ODORS NOTIFIED.
